Pacific Journal of Mathematics

Enveloping algebras of Lie groups with discrete series.

Nguyen Huu Anh and Vuong Manh Son

Article information

Source
Pacific J. Math., Volume 156, Number 1 (1992), 1-18.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635127

Mathematical Reviews number (MathSciNet)
MR1182253

Zentralblatt MATH identifier
0766.17008

Subjects
Primary: 17B35: Universal enveloping (super)algebras [See also 16S30]
Secondary: 22E47: Representations of Lie and real algebraic groups: algebraic methods (Verma modules, etc.) [See also 17B10]

Citation

Anh, Nguyen Huu; Son, Vuong Manh. Enveloping algebras of Lie groups with discrete series. Pacific J. Math. 156 (1992), no. 1, 1--18. https://projecteuclid.org/euclid.pjm/1102635127


Export citation

References

  • [1] N. H. Anh, Lie groups with square integrable representations,Annals of Math., 104 (1976), 431-458.
  • [2] N. H. Anh, Classificationof connectedunimodular Lie groups with discreteseries,Ann. Inst. Fourier, Grenoble, 30, 1 (1980), 159-192.
  • [3] N. H. Anh and L. V. Hop, Le centre de algebre enveloppante du produit semi- direct de algebre de Heisenberget d'une algegrereductive,C. R. Acad. Sci. Paris, t 303, Serie I, n 16 (1986), 783-786.
  • [4] C. Chevalley, Theorie des Groupesde Lie, Groupesalgebriques,Theoremes gene- raux sur les algebresde Lie, Publications de inst. Math, de univ. de Nancago I&IV, Hermann,Paris (1968).
  • [5] J. Dixmier, Algebres Enveloppantes, Cahiers Scientifiques Fasc. XXXVII, Gauthier-Villars(1974).
  • [6] V. M. Son, Envelopping algebrasfor a largeclass of H-algebras, preprints ICTP, Trieste, Italy, IC/89/78, n 411 (1989).